Poisson kernels of drifted Laplace operators on trees and on the half-plane

Tom 118 / 2010

Enrico Casadio Tarabusi, Alessandro Figà-Talamanca Colloquium Mathematicum 118 (2010), 147-159 MSC: Primary 43A85; Secondary 05C05, 51M10. DOI: 10.4064/cm118-1-7

Streszczenie

Starting with the computation of the appropriate Poisson kernels, we review, complement, and compare results on drifted Laplace operators in two different contexts: homogeneous trees and the hyperbolic half-plane.

Autorzy

  • Enrico Casadio TarabusiDipartimento di Matematica “G. Castelnuovo”
    Sapienza Università di Roma
    Piazzale A. Moro 2
    00185 Roma, Italy
    e-mail
  • Alessandro Figà-TalamancaDipartimento di Matematica “G. Castelnuovo”
    Sapienza Università di Roma
    Piazzale A. Moro 2
    00185 Roma, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek